Couldn't find what you looking for?

TRY OUR SEARCH!

i have just come off the depo provera shot after being on it for 8 years and i had to come off it because i had started bleeding in august 09 for 10 days the doc said that it wasnt doing its job anymore so i switched to the seasonale birthcontrol pill now i didnt have a period for two months after that and i got it again in november and it had lasted for 15 days is this normal? has anyone else had this issue with coming off the shot and on top of it all i have got some super sore breasts? answers any one please

Loading...

Hi there, with seasonale you'll only have a period four times a year or at least that's the claim so you should be okay. I am pretty sure that the symptoms you're experiencing now are more related tot he Depo Provera shot. Have you spoken to a doctor about this yet?
Reply

Loading...

I was on Depo for 3 years, my last injection was due in January but I decided to stop so I didn't get it. I got my frst week long period in April, it stopped for five days and has started again,it's lasting longer and is wayyyy heavier than it's ever been and I'm wondering if I should be concerned. I have not had swollen or tender breasts though.
Reply

Loading...


Yes I stopped the shot and now its like my period won't go away. It lasts for a long time.
Reply

Loading...